# SDR AALA201608129007

- Difficulty date: July 31, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 757343121
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER STRINGER REINFORCMENT STRAP CRACKED AT WS 520 AND STRINGER 6.  REPLACED THE STRAP IAW SRM 51-40-02-OG AND DWG 757-3440 TR 10986.
